# SDR AALA202512301941

- Difficulty date: October 23, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 68,115 hours, 32,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON WINDSHIELD CENTER POST LOWER ATTACHMENT AREA INTERNAL SIDE LOWER RADIUS LH. CRACK L= 0.100 INCH.  MAINTENANCE PERFORMED TIME LIMITED REPAIR LOC ON WINDSHIELD CENTER POST LOWER ATTACHMENT AREA INTERNAL SIDE LOWER RADIUS LT IAW EA 369299.
